02-09-2011, 09:13 PM
| || |
Steroid Forum Leader
| || |
Join Date: Dec 2009
| | Re: anavar and gyno?
I apologize for failing to note the 50 mg total.
Unless the product is actually estrogen (very unlikely; why would a steroid dealer do that?) what you are experiencing is most likely what I call "psychological gyno
." This isn't an insult or in any way a putdown: it is a very easy thing for the mind, on paying attention and having concern regarding whether the nipples may be having a problem, to transform sensation into which actual sensations are indeed interpreted and consciously felt as being pain or high irritability. This has happened to many. Very many,
Since in your case it isn't to the pain point but only irritibility, it's very very easy for this to happen.
As you say, a total of 50 mg of Dianabol
or any steroid would be unlikely to have this as an effect particularly at this point.